Type II Self-Dual Codes over Finite Rings and even Unimodular Lattices

Steven T. Dougherty, T. Aaron Gulliver, Masaaki Harada

Research output: Contribution to journalArticlepeer-review

27 Citations (Scopus)


In this paper, we investigate self-dual codes over finite rings, specifically the ring ℤ2m of integers modulo 2m. Type II codes over ℤ2m are introduced as self-dual codes with Euclidean weights which are a multiple of 2m+1. We describe a relationship between Type II codes and even unimodular lattices. This relationship provides much information on Type II codes. Double circulant Type II codes over ℤ2m are also studied.

Original languageEnglish
Pages (from-to)233-250
Number of pages18
JournalJournal of Algebraic Combinatorics
Issue number3
Publication statusPublished - 1999
Externally publishedYes


  • Double circulant code
  • Even unimodular lattice
  • Self-dual code over finite ring
  • Type ii code

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Type II Self-Dual Codes over Finite Rings and even Unimodular Lattices'. Together they form a unique fingerprint.

Cite this